Alert archive / Montana / Red Flag Warnings in 2007
Red Flag Warning 22, NWS Great Falls, MT
NWS Great Falls, MT issued this red flag warning at Sep 4, 2007, 4:24 AM MDT for 12 counties in Montana. It took effect at Sep 4, 2007, 9:08 AM MDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 4, 2007, 4:24 AM MDT (10:24 UTC)
- In effect from
- Sep 4, 2007, 9:08 AM MDT
- Expired
- Sep 4, 2007, 8:08 PM MDT
- In force
- 11 hr
- Issued by
- NWS Great Falls, MT
Counties Blaine County, MT, Cascade County, MT, Chouteau County, MT, Fergus County, MT, Glacier County, MT, Hill County, MT, Judith Basin County, MT, Liberty County, MT, Meagher County, MT, Phillips County, MT, Pondera County, MT, Toole County, MT
The radar
The Great Falls radar (KTFX), 82 km from the middle of the area, began a volume at 10:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 10.4 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4145 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KTFX 041024 RFWTFX RED FLAG WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 424 AM MDT TUE SEP 4 2007 MTZ114-116-118-041130- /O.CAN.KTFX.FW.A.0019.070904T1800Z-070905T0600Z/ LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT- LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST- HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL FOREST- 424 AM MDT TUE SEP 4 2007 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE FIRE WEATHER WATCH. A SURFACE COLD FRONT WILL MOVE THROUGH THE REGION THIS AFTERNOON WITH WINDS SHIFTING TO THE NORTHWEST AND INCREASING. SCATTERED THUNDERSTORMS WILL ALSO DEVELOP DURING THE AFTERNOON HOURS AND MAY PRODUCE GUSTY WINDS AT TIME. HOWEVER...RELATIVE HUMIDITIES ARE EXPECTED TO REMAIN ABOVE 20 PERCENT AND CRITICAL FIRE WEATHER CONDITIONS ARE NOT EXPECTED. AS A RESULT...THE FIRE WEATHER WATCH HAS BEEN CANCELLED. $$ MTZ112-042100- /O.UPG.KTFX.FW.A.0019.070904T1800Z-070905T0600Z/ /O.NEW.KTFX.FW.W.0022.070904T1800Z-070905T0600Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES- 424 AM MDT TUE SEP 4 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT FOR GUSTY WEST TO NORTHWEST WINDS AND LOW RELATIVE HUMIDITIES FOR THE NORTHERN ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS... ...FIRE WEATHER WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. WEST TO NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 30 MPH WILL COMBINE WITH RELATIVE HUMIDITIES IN THE TEENS TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING. IN ADDITION... THERE WILL BE AN ABRUPT WIND SHIFT TO THE NORTH DURING THE EVENING HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. $$ MTZ113-115-117-042100- /O.UPG.KTFX.FW.A.0019.070904T1800Z-070905T0600Z/ /O.NEW.KTFX.FW.W.0022.070904T1800Z-070905T0600Z/ HILL AND BLAINE COUNTIES-CHOUTEAU AND FERGUS COUNTIES- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- 424 AM MDT TUE SEP 4 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT FOR GUSTY WINDS AHEAD OF A COLD FRONT COMBINED WITH LOW RELATIVE HUMIDITIES FOLLOWED BY A STRONG WIND SHIFT DURING FRONTAL PASSAGE AND INCREASING THUNDERSTORM POTENTIAL FOR EASTERN PORTIONS OF NORTH CENTRAL MONTANA... ...FIRE WEATHER WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A COLD FRONT WILL MOVE THROUGH CENTRAL MONTANA THIS AFTERNOON. SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH WILL DEVELOP AHEAD OF THE FRONT. AFTERNOON TEMPERATURES WILL REACH THE UPPER 80S TO LOWER 90S WHILE RELATIVE HUMIDITIES FALL INTO THE TEENS. AS THE FRONT APPROACHES THE AREA...ISOLATED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA WITH GUSTY AND ERRATIC WINDS ANTICIPATED NEAR STORMS. AS THE FRONT MOVES THROUGH THE AREA...WINDS WILL ABRUPTLY SHIFT TO THE NORTHWEST..THEN WILL REMAIN STRONG FOR SEVERAL HOURS. SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE DURING THE AFTERNOON AND EVENING WITH WETTING RAIN CHANCES INCREASING DURING THE EVENING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. $$
3 follow-up statements
000 WWUS85 KTFX 041508 RFWTFX RED FLAG WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 908 AM MDT TUE SEP 4 2007 MTZ113-115-117-050400- /O.EXT.KTFX.FW.W.0022.070904T1508Z-070905T0600Z/ HILL AND BLAINE COUNTIES-CHOUTEAU AND FERGUS COUNTIES- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- 908 AM MDT TUE SEP 4 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR GUSTY WINDS AHEAD OF A COLD FRONT COMBINED WITH LOW RELATIVE HUMIDITIES FOLLOWED BY A STRONG WIND SHIFT DURING FRONTAL PASSAGE AND INCREASING THUNDERSTORM POTENTIAL FOR EASTERN PORTIONS OF NORTH CENTRAL MONTANA... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. A COLD FRONT WILL MOVE THROUGH CENTRAL MONTANA THIS AFTERNOON. SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH WILL DEVELOP AHEAD OF THE FRONT. AFTERNOON TEMPERATURES WILL REACH THE UPPER 80S TO LOWER 90S WHILE RELATIVE HUMIDITIES FALL INTO THE TEENS. AS THE FRONT APPROACHES THE AREA...ISOLATED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA WITH GUSTY AND ERRATIC WINDS ANTICIPATED NEAR STORMS. AS THE FRONT MOVES THROUGH THE AREA...WINDS WILL ABRUPTLY SHIFT TO THE NORTHWEST..THEN WILL REMAIN STRONG FOR SEVERAL HOURS. SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE DURING THE AFTERNOON AND EVENING WITH WETTING RAIN CHANCES INCREASING DURING THE EVENING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. $$ MTZ112-050400- /O.CON.KTFX.FW.W.0022.070904T1800Z-070905T0600Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES- 908 AM MDT TUE SEP 4 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR GUSTY WEST TO NORTHWEST WINDS AND LOW RELATIVE HUMIDITIES FOR THE NORTHERN ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. WEST TO NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 30 MPH WILL COMBINE WITH RELATIVE HUMIDITIES IN THE TEENS TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING. IN ADDITION... THERE WILL BE AN ABRUPT WIND SHIFT TO THE NORTH DURING THE EVENING HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. $$
000 WWUS85 KTFX 042114 RFWTFX RED FLAG WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 314 PM MDT TUE SEP 4 2007 MTZ112-117-042215- /O.CAN.KTFX.FW.W.0022.000000T0000Z-070905T0600Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- 314 PM MDT TUE SEP 4 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELED THE RED FLAG WARNING FOR FIRE ZONES 112 AND 117. ALTHOUGH IT REMAINS VERY DRY...WITH RELATIVE HUMIDITIES BELOW 20 PERCENT IN SOME AREAS...WINDS ARE RELATIVELY LIGHT. THEREFORE...THE WARNING HAS BEEN CANCELLED. $$ MTZ113-115-050600- /O.CON.KTFX.FW.W.0022.000000T0000Z-070905T0600Z/ HILL AND BLAINE COUNTIES-CHOUTEAU AND FERGUS COUNTIES- 314 PM MDT TUE SEP 4 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. A COLD FRONT WILL MOVE THROUGH CENTRAL MONTANA THIS AFTERNOON. SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH WILL OCCUR AHEAD OF THE FRONT...WITH AFTERNOON TEMPERATURES IN THE UPPER 80S IN SOME PLACES AND WITH RELATIVE HUMIDITIES IN THE TEENS. SCATTERED SHOWERS AND POSSIBLY A THUNDERSTORM WILL BE FOUND ALONG THE FRONT... WITH GUSTY AND ERRATIC WINDS ANTICIPATED NEAR THESE SHOWERS AND STORMS. AS THE FRONT MOVES THROUGH THE AREA...WINDS WILL ABRUPTLY SHIFT TO THE NORTHWEST...THEN WILL REMAIN STRONG INTO THE EVENING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. $$ DR
000 WWUS85 KTFX 050208 RFWTFX RED FLAG WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 808 PM MDT TUE SEP 4 2007 MTZ113-115-050315- /O.CAN.KTFX.FW.W.0022.000000T0000Z-070905T0600Z/ HILL AND BLAINE COUNTIES-CHOUTEAU AND FERGUS COUNTIES- 808 PM MDT TUE SEP 4 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELED THE RED FLAG WARNING FOR PORTIONS OF CENTRAL MONTANA INCLUDING HILL...BLAINE...CHOUTEAU AND FERGUS COUNTIES...AS RELATIVE HUMIDITIES HAVE RISEN ABOVE 25 PERCENT. A FEW SPOTS SUCH AS LEWISTOWN STILL HAVE WIND GUSTS OF 20 MPH OR SO...BUT RELATIVE HUMIDITIES IN THOSE AREAS HAVE COME UP TO 40 PERCENT OR HIGHER. AS THE SUN SETS...RELATIVE HUMIDITIES WILL CONTINUE TO RISE AS TEMPERATURES FALL. $$ REILLY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this red flag warning went out at Sep 4, 3:32 AM MDT, 52 minutes earlier.
Area forecast discussion, Sep 4, 3:32 AM MDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 332 AM MDT TUE SEP 4 2007 .DISCUSSION... TODAY THROUGH THURSDAY...UPPER LEVEL TROUGH OVER THE PACIFIC NORTHWEST COAST WILL CONTINUE TO MOVE EAST-SOUTHEAST TODAY. FLOW ALOFT WILL CONTINUE TO BACK TO THE SOUTH AND WILL ADVECT INCREASINGLY MOIST AND UNSTABLE AIR INTO SOUTHWEST MONTANA. THE TROUGH CONTINUES TO PROGRESS EAST OVER THE NEXT FEW DAYS BUT MODELS ARE IN GOOD AGREEMENT THAT BULK OF UPPER LEVEL ENERGY WILL MAINLY IMPACT THE YELLOWSTONE REGION. HAVE THEREFORE CONTINUED TREND OF LOWERING POPS IN THE NORTH WHILE INCREASING THEM OVER MY SOUTHERN ZONES. MOST IMMEDIATE CONCERN WITH THIS SYSTEM WILL BE FIRE WEATHER HIGHLIGHTS FOR TODAY. A SURFACE LOW IS ALREADY FORMING OVER CENTRAL MONTANA AND THE AIRMASS REMAINS FAIRLY DRY. THE SURFACE LOW IS PROGGED TO DEEPEN AND MOVE SOUTHEAST TODAY WITH A COLD FRONT SWEEPING THROUGH NORTH CENTRAL MONTANA IN ITS WAKE. MODELS CONTINUE TO INDICATE THAT VERY LOW HUMIDITIES AND A WIND SHIFT WILL IMPACT NORTH CENTRAL MONTANA...BUT ALSO HINT THAT WIND SPEEDS MAY NOT BE AS STRONG AS PREVIOUSLY THOUGHT. HOWEVER...GIVEN THEY SYNOPTIC SITUATION I BELIEVE THAT MODELS MAY BE UNDERPLAYING THE WINDS SOMEWHAT. WILL UPGRADE THE CURRENT FIRE WEATHER WATCH TO A RED FLAG WARNING FOR ZONES 112, 113, 115 AND 117 BUT WILL CANCEL HIGHLIGHTS FOR ZONES 114, 116 AND 118 AS THIS AREA SHOULD SEE HIGHER HUMIDITIES AND A LESS PRONOUNCED WIND SHIFT. HOT TEMPERATURES WILL CONTINUE AHEAD OF THE COLD FRONT TODAY...BUT SHOULD SEE THEM GO BACK TOWARD SEASONAL NORMALS FOR THE REMAINDER OF THE SHORT TERM PERIOD. MPJ THURSDAY NIGHT THROUGH SUNDAY NIGHT...MODELS CONTINUE TO AGREE UPON THE IDEA OF A SIGNIFICANT PATTERN CHANGE FOR THIS PERIOD WITH AN UPPER LEVEL RIDGE AMPLIFYING IN THE EASTERN PACIFIC...ALLOWING A MEAN UPPER LEVEL TROUGH TO DEVELOP DOWNSTREAM OVER MUCH OF NORTH AMERICA...RESULTING IN A COOLER NORTHWEST FLOW ALOFT PATTERN FOR THE NORTHERN ROCKIES. THIS GENERAL IDEA IS AGREED UPON WITH INCREASING AGREEMENT ON CYCLONIC CURVATURE TO THE FLOW ALOFT WITH LOWEST HEIGHTS OVER THE REGION ON SATURDAY...HOWEVER MODELS ARE STILL FLUCTUATING ON TIMING OF ENERGY EMBEDDED WITHIN THE FLOW ALOFT AND EXACTLY HOW FAR WEST THE TROUGH AXIS WILL SET UP. CYCLONIC CURVATURE TO FLOW ALONG WITH INSTABILITY/COLD ADVECTION AND WEAK ENERGY IN THE FLOW WILL KEEP A SLIGHT CHANCE OF SHOWERS...HOWEVER ANY PRECIPITATION APPEARS TO BE LIGHT WITH TIMING STILL DIFFICULT DUE TO MODEL DIFFERENCES. HAVE KEPT TEMPERATURES NEAR TO SLIGHTLY BELOW AVERAGE THROUGH THE PERIOD DESPITE WARMER MODEL GUIDANCE TONIGHT DUE TO MODEL UNCERTAINLY AS MEAN TROUGH LOCATION FURTHER WEST WOULD KEEP TEMPERATURES MUCH COOLER...ESPECIALLY ON SATURDAY. HOENISCH MONDAY THROUGH TUESDAY...MODELS ARE IN GOOD AGREEMENT DURING THIS PERIOD. AN UPPER LEVEL RIDGE BUILDS INTO THE GULF OF ALASKA... RESULTING IN AN INCREASINGLY NORTHERLY FLOW ALOFT ACROSS THE FORECAST AREA. A COLD FRONT DROPS SOUTH INTO NORTHERN MONTANA LATE MONDAY OR EARLY TUESDAY. CLOUDS WILL BE INCREASING...BUT WITH LIMITED MOISTURE ONLY PARTLY TO MOSTLY CLOUDY SKIES ARE EXPECTED WITH ISOLATED SHOWERS MAINLY OVER THE MOUNTAINS...EXCEPT FOR SCATTERED SHOWERS OVER OUR NORTHERN ZONES. TEMPERATURES ARE EXPECTED TO WARM TO A LITTLE ABOVE SEASONAL AVERAGES MONDAY AHEAD OF THE FRONT...BEFORE DROPPING SEVERAL DEGREES TUESDAY. EK && .FIRE WEATHER...RED FLAG WARNING WILL BE ISSUED FOR FIRE WEATHER ZONES 112, 113, 115 AND 117 THIS AFTERNOON AND EVENING. FIRE WEATHER WATCH FOR ZONES 114, 116 AND 118 WILL BE CANCELLED. COLD FRONT WILL MOVE THROUGH NORTH CENTRAL MONTANA THIS AFTERNOON. VERY WARM TEMPERATURES, LOW RELATIVE HUMIDITIES AND GUSTY SOUTH WINDS WILL BE IN PLACE AHEAD OF THE FRONT...FOLLOWED BY A STRONG WIND SHIFT AND INCREASING THUNDERSTORM ACTIVITY OVER THE EASTERN ZONES AS THE FRONT MOVES THROUGH THE REGION. MPJ && .AVIATION... UPDATED 0455Z. CLEAR SKIES AND GENERALLY LIGHT WINDS EXPECTED OVERNIGHT AS AN UPPER LEVEL RIDGE RESIDES OVER THE AREA. BY 12Z THE FLOW ALOFT WILL TURN MORE SOUTHWESTERLY AND THE AIRMASS WILL BEGIN TO MOISTEN AS A PACIFIC TROUGH APPROACHES THE REGION. AN ASSOCIATED COLD FRONT WILL MOVE THROUGH FOR A WIND SHIFT TO THE WEST AND INCREASED SPEEDS. WILL SEE CLOUDS INCREASING THROUGH THE DAY WITH SCATTERED SHOWERS AND THUNDERSTORMS SPREADING UP FROM THE SOUTH...THOUGH THE PRECIPITATION WILL NOT MAKE IT MUCH FURTHER NORTH THAN KGTF. VFR CONDITIONS WILL PREVAIL WITH LOCAL MVFR IN PRECIPITATION. THOMSON && .PRELIMINARY POINT TEMPS/POPS... GTF 87 52 76 50 / 10 20 10 10 CTB 85 48 76 48 / 0 10 10 10 HLN 87 52 76 50 / 20 30 30 30 BZN 90 51 73 48 / 40 50 50 50 WEY 76 44 64 40 / 50 60 80 80 DLN 82 49 70 45 / 40 60 50 50 HVR 89 53 78 51 / 10 10 10 10 LWT 87 52 69 50 / 20 30 30 30 && .TFX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO MIDNIGHT MDT TONIGHT FOR MTZ112-113-115-117. && SHORT TERM...MPJ LONG TERM...HOENISCH/EK AVIATION...THOMSON WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Sep 3, 3:43 PM MDT, 12 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 343 PM MDT MON SEP 3 2007 MTZ008-015-052-042145- BEAVERHEAD-MADISON-JEFFERSON- 343 PM MDT MON SEP 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT WARM TEMPERATURES...LOW RELATIVE HUMIDITIES AND GUSTY SOUTHWEST WINDS WILL COMBINE TO CREATE CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING IS IN EFFECT THROUGH 10 PM MDT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL AGAIN OCCUR TUESDAY AFTERNOON. A COLD FRONT WILL ALSO MOVE ACROSS THE AREA WITH THUNDERSTORMS A POSSIBILITY. A FIRE WEATHER WATCH IS IN EFFECT TUESDAY AFTERNOON THROUGH TUESDAY EVENING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ009>014-044>051-053>055-042145- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE- CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT- EASTERN TETON-JUDITH BASIN-FERGUS-BROADWATER-MEAGHER-GALLATIN- 343 PM MDT MON SEP 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A COLD FRONT WILL MOVE THROUGH CENTRAL MONTANA LATE TUESDAY AFTERNOON OR EARLY TUESDAY EVENING. SOUTH TO SOUTHWEST WINDS WILL INCREASE AHEAD OF THE FRONT AND COMBINE WITH LOW RELATIVE HUMIDITIES TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS. AS THE FRONT MOVES THROUGH THE REGION THERE WILL BE A STRONG WIND SHIFT FOLLOWED BY SEVERAL HOURS OF STRONG NORTHWEST WINDS AND AN INCREASING CHANCE FOR THUNDERSTORMS. A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF NORTH CENTRAL AND PORTIONS OF SOUTHWEST MONTANA TUESDAY AFTERNOON THROUGH EVENING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Red Flag Warnings in Montana, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.